# SDR USAA2009112393194

- Difficulty date: November 12, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN & BEAR STRAP AT FORWARD ENTRY DOOR UPPER HINGE CUTOUT BS 312, WL 259, S10L.  REPAIRED FUSELAGE SKIN & BEAR STRAP AT FORWARD ENTRY DOOR UPPER HINGE CUTOUT BS 312, WL 259, S10L IAW EA 101501.
